| Model Number |
SV-2101 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during follow up spaceoar vue placement procedure, the physician reported that the imaging showed a clearly capsule injection of the hydrogel, it was estimated that the 10cc were misplaced into the wrong location.There were no patient complications, however the physician decided to delay the radiation treatment of the patient.
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block d4:h4
the event was unable to provide the lot number of the device implanted.Therefore, there is not information related with device manufacturer day.Block h6:
imdrf device code a150202 captures the reportable event of gel found in unintended site - nonvascular.